# SDR P5CA9600337

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INBOARD FAN COWL, TOP FORWARD HINGE HAS CRACK IN SKIN TOP SURFACE.  WORKED AND BLENDED OUT CRACK IAW BOEING SRM 51-10-06, TREATED AND PRIMED IAW SRM 51-40-02.
